# SDR ASAA2021070135232

- Difficulty date: July 1, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 20,043 hours, 6,335 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 633967541
- Part serial: 179
- Condition: Faulted
- Location: Right Ecs Bay
- Part time: 20,043 hours, 6,335 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A FEW MINUTES LATER:AFTER PREVIOUS PAGE MALFUNCTION, PRESSED RECALL AGAIN R PACK LIGHT ILLUMINATED THEN EXTINGUISHED SOON AFTER. GROUNDED - YES. LAST LEG ON R/H PFTC SHOWS OPP PFTC ACTIVITY FAULT MESSAGE 21-5114 & BITE TEST FAILED PACK FLOW SENSOR 21-51239. REF B737-900 AMM 21-61-00-740-801-002 OPENED R/H A/C BAY AND PERF GVI FOR OBVIOUS LEAK EVIDENCE. NONE NOTED. TROUBLE SHOOT ARINC 429 COMM ISSUE. CHECKED CONTINUITY D15816B TO D15814B PINS E14,E15,B14 TO A14,A15,F15,F14. CONTINUITY GOOD NO SHORTS TO GROUND. VERIFIED CONTINUITY FROM V185 R/H PACK FLOW CONTROL VALVE D15834 PINS 5 AND 1 TO D15816B PINS B1 AND A3. DUE TO MULTIPLE FAULTS IN R/H PZTC FAULT HISTORY, REPLACED THE R/H PACK FLOW CONT AND S/O VALVE REF AMM 21-51-01/401. OPS AND LEAK CHECK GOOD OF PACK FLOW CONTROL VALVE REF AMM 21-51-00-701-801. GROUND VERIFICATION TEST PASSED REF AMM 21-61-00.
